Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 64, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2011, 7:32 PM CDT for Walker County, Winston County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 7:32 PM CDT (00:32 UTC)
- Expired
- Mar 26, 2011, 8:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Walker County, AL, Winston County, AL
The radar
The Columbus AFB radar (KGWX), 102 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 12:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1774 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
712
WUUS54 KBMX 270032
SVRBMX
ALC127-133-270100-
/O.NEW.KBMX.SV.W.0064.110327T0032Z-110327T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL WALKER COUNTY IN CENTRAL ALABAMA...
SOUTHEASTERN WINSTON COUNTY IN NORTHWEST ALABAMA...
* UNTIL 800 PM CDT
* AT 730 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR POPLAR
SPRINGS...OR 10 MILES EAST OF LYNN...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ARLEY...CORINTH REC AREA...FALLS CITY...CURRY...LAKE SHORE...
HELICON...NESMITH AND WINSTON COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3418 8711 3394 8710 3392 8708 3391 8708
3399 8748 3417 8747 3417 8746
TIME...MOT...LOC 0032Z 273DEG 30KT 3408 8736
$$
17/KLAWS1 follow-up statement
958 WWUS54 KBMX 270045 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 745 PM CDT SAT MAR 26 2011 ALC127-133-270100- /O.CON.KBMX.SV.W.0064.000000T0000Z-110327T0100Z/ WALKER AL-WINSTON AL- 745 PM CDT SAT MAR 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WINSTON AND NORTH CENTRAL WALKER COUNTIES UNTIL 800 PM CDT... AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FALLS CITY...OR NEAR ARLEY...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... LAKE SHORE...HELICON...NESMITH AND WILSON BEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3398 8729 3412 8729 3418 8711 3396 8710 TIME...MOT...LOC 0046Z 273DEG 30KT 3407 8722 $$ 17/KLAWS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:50 PM CDT, 42 minutes earlier.
Area forecast discussion, Mar 26, 6:50 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 650 PM CDT SAT MAR 26 2011 .UPDATE... AVIATION. .DISCUSSION... VERY ACTIVE DAY ACROSS CENTRAL ALABAMA. CURRENTLY WATCHING SEVERAL AREAS OF LONG LIVED SUPERCELLS TRACKING EAST. CURRENT DEWPOINTS ARE IN THE 60S EVERYWHERE EXCEPT THE FAR NORTHEAST PORTION OF THE AREA...WITH TEMPS RANGING FROM LOWER 50S IN THE NORTHEAST TO MID 80S IN THE SOUTHWEST. EXCEPT SCATTERED TO WIDESPREAD THUNDERSTORMS TO CONTINUE DEVELOPING THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ANY DECREASE IN INSTABILITY WITH THE LOSS OF DAYTIME HEATING IS EXPECTED TO BE OFFSET BY THE APPROACH OF THE SURFACE LOW AFTER SUNSET. THE SURFACE LOW WILL RIDE ALONG THE STALLED BOUNDARY FROM THIS MORNING...MOVING NORTHEASTWARD ACROSS NORTH CENTRAL ALABAMA. THIS WILL KEEP THE POSSIBILITY OF SEVERE STORMS...ESPECIALLY IN THE NORTH...INTO THE OVERNIGHT HOURS. THE SURFACE LOW SHIFTS INTO NORTHERN GA SUNDAY MORNING AS A COLD FRONT SLOWLY SLIDES THROUGH THE AREA. THE AIRMASS SOUTH OF THE FRONT WILL REMAIN UNSTABLE AND SUPPORTIVE OF SEVERE STORMS...WITH ACTIVITY COMING TO AN END BY MID AFTERNOON. AN UPPER LEVEL SHORT WAVE WILL CROSS THE TENNESSEE VALLEY SUNDAY NIGHT AND GENERATE A SURFACE LOW THAT WILL RIDE ALONG THE SURFACE BOUNDARY STILL DRAPED ACROSS SOUTHERN PORTIONS OF THE AREA. WILL KEEP POPS IN SUNDAY NIGHT AND MONDAY MORNING. THE ACTIVE PATTERN CONTINUES ACROSS THE SOUTHEAST THROUGH MUCH OF NEXT WEEK. A SHORTWAVE WILL GENERATE A SURFACE LOW TO OUR SOUTHWEST TUESDAY...WHICH MOVES NORTHEASTWARD ACROSS THE AREA ON WEDNESDAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. BEYOND WEDNESDAY...MODELS DIVERGE...BUT EXPECT A MORE ACTIVE PATTERN TO CONTINUE THROUGH THE WEEK. 14 && .AVIATION... 00Z TAF DISCUSSION. A WARM FRONT WAS LOCATED JUST NORTH OF TCL/BHM/ANB. A DEVELOPING LOW PRESSURE AREA WEST OF THE AREA WILL SWING THROUGH LATE TONIGHT THROUGH MID DAY SUNDAY ALONG WITH ITS ASSOCIATED COLD FRONT. SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL BE IN THE VC OF BHM/ANB AT THIS WRITING. PUT PREVAILING TS INTO THE NORTHERN SITES BY 04Z...AND LASTING THROUGH AROUND 09Z. CEILINGS WILL DROP OFF DURING THIS PERIOD INTO MVFR...WITH POSSIBLE IFR/LIFR IN THE HEAVIEST RAIN. BY 09Z...THE NORTHERN SITES WILL HAVE CEILINGS RIGHT NEAR THE IFR/MVFR BREAK POINT...SLOWLY RISING BY AFTERNOON. WINDS WILL BE GUSTY AHEAD OF THE FRONT AND MAINLY SOUTHWEST WHILE A WIND SHIFT TO WEST THEN NORTH NORTHWEST IS EXPECTED WITH FRONTAL PASSAGE. THE SOUTHERN SITES ARE A BIT MORE IFFY ON THE THUNDERSTORM POTENTIAL SO INSTALLED A VCTS FROM 08Z TIL 15Z. 75 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 26, 11:25 AM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1125 AM CDT SAT MAR 26 2011 ALZ011>015-017>050-270300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1104 AM CDT SAT MAR 26 2011 ...MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A THREAT OF LONG-LIVED SUPERCELLS WITH ASSOCIATED STRONG TORNADOES FOR AREAS ALONG AND NORTH OF THE INTERSTATE 85... U.S. HIGHWAY 80 CORRIDOR. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE SEVERE THREAT...WHICH ALSO INCLUDES LARGE HAIL AND DAMAGING WINDS...WILL LAST THROUGHOUT THE AFTERNOON...AND UNTIL THE MIDNIGHT HOUR. LOCALIZED FLASH FLOODING MAY ALSO BECOME AN ISSUE NORTH OF I-20 AS STORMS BEGIN TO TRAIN ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON FOR AREAS ALONG AND SOUTH OF INTERSTATE 85. THE THREATS WILL LARGE HAIL AND DAMAGING WINDS. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY AFTERNOON INTO TUESDAY NIGHT. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE REMAINS LOW ON THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE TODAY AND TONIGHT...AND POSSIBLY AGAIN TUESDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Mar 26, 6:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
643 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 2 NW DETROIT 34.05N 88.19W
03/26/2011 E1.00 INCH LAMAR AL EMERGENCY MNGR
QUARTER SIZE HAIL.
&&Local storm report, Mar 26, 6:58 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL GADSDEN 34.01N 86.01W
03/26/2011 M1.00 INCH ETOWAH AL EMERGENCY MNGR
QUARTER SIZE HAIL IN GADSDEN AND HEAVY RAIN IN GADSDEN
AND RAINBOW CITY.
&&Local storm report, Mar 26, 7:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL GUIN 33.97N 87.91W
03/26/2011 E0.25 INCH MARION AL EMERGENCY MNGR
PEA SIZE HAIL IN GUIN AND TWIN.
&&Local storm report, Mar 26, 7:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL ELLISVILLE 34.06N 85.61W
03/26/2011 E0.25 INCH CHEROKEE AL EMERGENCY MNGR
PEA SIZE HAIL ALONG HIGHWAY 9.
&&Local storm report, Mar 26, 7:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
724 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL ELLISVILLE 34.06N 85.61W
03/26/2011 E1.25 INCH CHEROKEE AL TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL IN ELLISVILLE ALONG
HIGHWAY 9.
&&Local storm report, Mar 26, 7:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 NE GUIN 34.02N 87.85W
03/26/2011 E1.00 INCH MARION AL AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL ALONG I-22 NORTHEAST OF GUIN.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 37 min |
| Mar 26, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 41 min |
| Mar 26, 7:39 PM CDT | Tornado Warning | BMX | Walker | 36 min |
| Mar 26, 8:05 PM CDT | Tornado Warning | BMX | Jefferson, Walker | 55 min |
| Mar 26, 8:21 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 24 min |
| Mar 26, 8:28 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 62 min |
| Mar 26, 8:30 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 60 min |
| Mar 26, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Jefferson, St. Clair, Talladega | 25 min |
| Mar 26, 9:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 47 min |
| Mar 26, 9:16 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 59 min |
| Mar 26, 9:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Mar 26, 10:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 48 min |
| Mar 26, 10:16 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Mar 26, 10:27 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 63 min |
| Mar 26, 10:27 PM CDT | Tornado Warning | BMX | Clay, St. Clair, Talladega | 15 min |
| Mar 26, 10:30 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Jefferson, St. Clair, Shelby, Talladega | 45 min |
| Mar 26, 10:34 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Tuscaloosa | 56 min |
| Mar 26, 10:45 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph, St. Clair, Talladega | 45 min |
| Mar 26, 11:09 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 36 min |
| Mar 26, 11:19 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 41 min |
| Mar 26, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 16 min |
| Mar 27, 12:32 AM CDT | Severe Thunderstorm Warning | BMX | Randolph | 15 min |
| Mar 27, 12:46 AM CDT | Special Weather Statement | BMX | Clay | 44 min |
| Mar 27, 12:53 AM CDT | Special Weather Statement | BMX | Chambers, Randolph | 67 min |
| Mar 27, 1:06 AM CDT | Tornado Warning | BMX | Chambers | 17 min |
| Mar 27, 1:08 AM CDT | Tornado Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 52 min |
| Mar 27, 1:12 AM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 48 min |
| Mar 27, 1:52 AM CDT | Tornado Warning | BMX | Chambers | 22 min |
| Mar 27, 1:53 AM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 13 min |
| Mar 27, 2:24 AM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Mar 27, 4:00 AM CDT | Special Weather Statement | BMX | Cherokee | 45 min |
| Mar 27, 4:41 AM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 49 min |
| Mar 27, 6:16 AM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Mar 27, 6:26 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 49 min |
| Mar 27, 7:01 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Tuscaloosa | 44 min |
| Mar 27, 7:11 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 49 min |
| Mar 27, 7:42 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa | 48 min |
| Mar 27, 7:55 AM CDT | Special Weather Statement | BMX | Greene, Hale | 50 min |
| Mar 27, 7:58 AM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Mar 27, 8:32 AM CDT | Special Weather Statement | BMX | Coosa | 43 min |
| Mar 27, 9:45 AM CDT | Special Weather Statement | BMX | Chilton | 45 min |
| Mar 27, 10:02 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 28 min |
| Mar 27, 10:27 AM CDT | Special Weather Statement | BMX | Coosa | 33 min |
| Mar 27, 10:40 AM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Mar 27, 11:02 AM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Mar 27, 11:37 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Mar 27, 11:41 AM CDT | Special Weather Statement | BMX | Elmore | 49 min |
| Mar 27, 12:05 PM CDT | Special Weather Statement | BMX | Russell | 40 min |
| Mar 27, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 48 min |
| Mar 27, 1:29 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Mar 27, 6:13 PM CDT | Special Weather Statement | BMX | Barbour | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.